MathSciNet Relay Station
MathSciNet bibliographic data
MR1814081 (2002b:53080) 53C35 (17C36 22E15)
Bertram, Wolfgang Complexifications of symmetric spaces and Jordan theory. Trans. Amer. Math. Soc. 353 (2001), no. 6, 2531–2556 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement